Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Irregular period. Taking deviry, chest gets heavy. Normal? Remedy?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1968
Answered : 298 Questions
Question
Hi, I am having irregular periods. My age is 26, single and weight 58 Kgs. I am taking Deviry, earlier I used to take XXXXXXX Whenever I take medicine, my chest gets very heavy. Is it normal? If yes any remedy for it?
Posted Wed, 18 Apr 2012 in Menstruation and Miscarriage
 
 
Answered by Dr. Andrew Rynne MD 2 hours later
Hi XXXXXXX

Thank you for posting your query.

Polycystic Ovarian Disease requires specialist treatment every step of the way. Its course and outcome are very unpredictable. Medications given for PCOD need to be adjusted or changed on a regular basis. This is just the nature of this very poorly understood syndrome.

I do not think that the heaviness that you are feeling in your chest is directly related to your medications. If this heaviness is in any way related to activity then it will need to be investigated. In other words, if it comes on only when you exert yourself and goes away when you rest then this may be serious and you need to tell your doctor now.

If however your chest symptoms are not exercise related, then it should be OK to take a more relaxed view of things.

I hope this helps and that you will accept this answer.

Wishing you good health.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Irregular period. Taking deviry, chest gets heavy. Normal? Remedy? 31 hours later
But this time I did not get my menses even 9 days after taking Deviry. Last time I got them in 5 days after taking Deviry. What should I do? I am really worried.
 
 
Answered by Dr. Andrew Rynne MD 15 hours later
Hello again XXXXXXX

Thank you for the follow-up.

If you are worried about being pregnant then have a pregnancy test done. However, missing periods and delayed periods are all part of PCOD symptoms.

Hope I have answered your query.

Wishing you good health.

Regards.
Above answer was peer-reviewed by
 
Follow-up: Irregular period. Taking deviry, chest gets heavy. Normal? Remedy? 15 minutes later
Yes but I am not getting me menses after taking the medicines also. How much delay does it usually take after having the medicine?
 
 
Answered by Dr. Andrew Rynne MD 2 hours later
Hi again XXXXXXX

Thank you for another follow-up question.

I am sorry, but I do not know how to make this any clearer. As I already said, PCOD is unpredicable. That means, regardless of what medications that you may or may not have taken, your next period is unpredicable.

Wishing you good health.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor